# SDR DALA2025042303184

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 74,501 hours, 24,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5813 EEPLS LIGHTS ROWS 1-3 INOP. CORRECTIVE ACTION: R+R BATTERY PACK M731 33-51 B757 AMM. (7157677)
